Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Attraction of Surfaces of Revolution

Adam Coffman
The College Mathematics Journal
Vol. 32, No. 5 (Nov., 2001), pp. 372-375
DOI: 10.2307/2687312
Stable URL: http://www.jstor.org/stable/2687312
Page Count: 4
  • Read Online (Free)
  • Download ($16.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Attraction of Surfaces of Revolution
Preview not available

Page Thumbnails

  • Thumbnail: Page 
372
    372
  • Thumbnail: Page 
373
    373
  • Thumbnail: Page 
374
    374
  • Thumbnail: Page 
375
    375